# SDR F3LA2021012500004

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7387
- Aircraft time: 13,462 hours, 5,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 ARMED LEVER IS LOOSE WHEN STOWED IN THE ARMED POSITION.  PLACED ON MEL 25-61-02A CONTROL 1167688.  DUE DATE 01/31/2021 PER MCC RAH 428023 A/C OK FOR SERVICE.  LP 147501 ITEM 2 CORRECTIVE ACTION: REF MEL 25-61-02A CNTRL 1167688.  REMOVED L1DOOR SLIDE RE-ADJUSTED GRIT BAR RE-INSTALLED SLDIE, IAW AMM 25-62-44-000/400-007-A OPERATIONAL TEST GOOD.  THIS CLEARS MEL PLACARD REMOVED.  TW STS-2331 CAL DUE 07 AUG 21
